# SDR SWAA2021060176928

- Difficulty date: May 25, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 56,400 hours, 33,441 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FWD ENTRY SLIDE CAME LOOSE IN ITS CONTAINER ; / RESCURED SLIDE IN CONTAINER PER MT 725-61-06
